Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Cystic ovaries, on birth control, had cramps, skin covered extract from vagina. Help?

Hi, my name is Abby,19 years of age with issues of cycts on my overies, so I take birth control . I was 1 day late on starting my period and the cramping was more painful than usual. I went to the bathroom and i found a large piece of sking covered in blood in my under wear. My pain has gone away. What could this be? I haven t had problems like this before. Thank you.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
As per your symptoms, it appears as though your uterine lining has been shed in toto and this is perhaps the reason for the disappearance of the pain. The cause for such a shedding is related to the endometrium, be it hormonal, due to infection or endometriosis. Since you are already on treatment for ovarian cysts, such a thing could happen. Please report the matter to your gynecologist at your next visit. Hope you find this information helpful. Take care.
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor